# SDR MASA200500593

- Difficulty date: July 26, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 12,129 hours, 11,213 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2993 CHA.  SPS ADVANCE AND LANDING GEAR AIR GROUND FAIL AFTER TAKEOFF.  MX REPLACED THE LT, RT AND NOSE PROX SENSOR.
